MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; CHPV WITH SG

INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; CHPV WITH SG
Catalog Number 823832
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code Headache (1880)
Date of Event 12/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported a hakim valve (id (b)(4) was implanted via ventriculoperitoneal (vp) shunt on (b)(6) 2023, due to high icp of 350mm/h2o and ventriculomegaly.After the procedure the patient was not feeling well.Therefore, the physician adjusted the pressure to 200mm/h2o and the patient was discharged.The pressure setting recorded on (b)(6) 2023, was 110mm/h2o after an x-ray was taken, however, on the following day, (b)(6) 2023, the patient's lumbar puncture pressure was 60mm/h2o only.The valve pressure was readjusted to 180 mm/h20 under x-ray on (b)(6) 2024.The patient was not willing to have an x-ray recheck despite the unclear result on the x-ray.The patient received a transfusion for a week and the lumbar puncture pressure of patient remained 60mm/h2o.The patient had a lumbar puncture pressure of 0mm/h2o on (b)(6) 2023.The patient experienced a headache due to a valve issue.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h10.The hakim valve (id (b)(4) was returned for evaluation.Device history record (dhr) ¿ the product code 82-3832 with lot 5991688, conformed to the specifications when released to stock.Failure analysis - the position of the cam when valve was received was on setting 30 mmh2o.The valve was hydrated; a needle hole in the needle chamber was noted.The valve passed the test for programming, occlusion, reflux, siphon guard and pressure.The valve was leak tested; no leak was noted, only leak from needle hole.Root cause analysis - no root cause could be determined as the technician could not confirm any problem with the valve at the time of investigation.A possible root cause for the issue reported by the customer could be due to biological debris and protein build up interfering with the valve.

Brand Name
PROG VALVE INLINE W SG
Common Device Name
CHPV WITH SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19282313
Report Number3013886523-2024-00135
Device Sequence Number18036572
Product Code JXG
UDI-Device Identifier10381780519805
UDI-Public(01)10381780519805(17)260130(10)5991688
Combination Product (Y/N)N
PMA/510(K) Number
K053107
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number823832
Device Lot Number5991688
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Initial Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR
Patient SexMale